MathSciNet Relay Station
MathSciNet bibliographic data
MR679069 57N13
Quinn, Frank Ends of maps. III. Dimensions $4$ and $5$. J. Differential Geom. 17 (1982), no. 3, 503–521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Sun, 20 Aug 2017 23:43:47 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=fa887bbf1a584d42527e17e44f7f864a; path=/; expires=Sun, 08-Jun-2031 23:43:47 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=97 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 58d Wn"7<ũ]5.!` VvUf0z6ZU; $=6B"u\sM$6pݧ@*\7/7 зZDҫ[R">Kajlc-Yp﫶V0%Hip9VD Lp-FH'U#t,2fQԚ3h5<+|m0 VJtn 'mfTj>Lq)G<\ݩeCa.btqz\wH࠳-1DJ :Nrdt vHtM 0:2HdR1745YEsձ DF虤[n*#@Q$_uy4J('ϒ[O$F6ĺA^!-{,o _>]p+[z+>a F^^qpw_nS5o2C)XI""em$8@"Z :a xI1: (fqpc7C]CԎG2hPH2c:'2^=NTnAke1j< ǖ +Q\Ub`!Q,LMqFs .*j%h{Ր 0H Ėp(M"@la@VjGP;iߵꋀ[VF"B =J%sDl`ajIQ?Vc%JiTu h4J*A٪ MNŻOW䅧YE'/jŨ͛(fC396^{]ݹsHU9f>WYj<8C4_մ ^^]^* 2KjH57b0dt ?rp8.GfC)GV.*_1g0#SSk|+`…/[Tԟ1q@cΘrP0FsYP_^Rx|uKq{j?9`]mWsYģeQč)ptO驈΍x6asӇ*pω5Dcꛄ|u:Hx 4ez!Ja<'!ml7`G_1&ψrf\d"9R>'ן톏ƌᧇ(|SLC 8c*&]%$WO#, 6 \#]{+4